- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
leg pains and cramps while resting
Statins are indeed sometimes associated with leg cramps. When that happens, this can be very disabling. However, I am concerned your symptoms may also be secondary to a blockage in the arteries to your legs causing "claudication". Has that been excluded?
Statin side effects can indeed be very troublesome. Maybe this can be of help; I have blogged about this before:
Have you tried Cholestyramine (Questran)? Read more about that here:
Last, but not least, are you sure your diet is optimal? Read more here:
You can calculate your specific risk here:
I believe a proper diet plays a much underrated role. In fact, since as a heart surgeon I can hardly be called an expert in this field, a culinary chef and a Nutritionist have joined me as an invaluable addition to my website!
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?